Published in Proceedings of the American Mathematical Society, Volume 110, Issue 4, December 1, 1990, pages 1143-1144.
This article was first published in Proceedings of the American Mathematical Society, published by the American Mathematical Society. Copyright © 1990 American Mathematical Society. The definitive version is available at http://dx.doi.org/10.1090/S0002-9939-1990-1037226-6.
NOTE: At the time of publication, the author Todor Todorov was not yet affiliated with Cal Poly.
We prove that the Dirac delta distribution has a kernel in the class of the pointwise nonstandard functions.